# SDR 95ZZZX7062

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT PER AD 94-07-08 (SB 727-57-127), THE HYDROPRESSED RIB AT RT WS 601.5 WAS FOUND CRACKED IN 2 PLACES ON THE LOWER FLANGE.  ONE CRACK WAS AT THE AFT END FASTENER HOLE AND THE OTHER WAS AT THE THIRD FASTENER HOLE FORWARD OF THE AFT END.  ALSO, UPPER FLANGE WAS FOUND CRACKED AT THE THIRD FASTENER HOLE AFT OF THE FORWARD END OF RIB. SUSPECT CAUSE:  FATIGUE.
